# SDR SIMA20201208001

- Difficulty date: December 8, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 38,642 hours, 33,536 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT EMERGENCY FLASH LIGHT MISSING ABOVE PBE.  C/A: FLIGHT CREW PLACARDED, PER MEL2553 AUTH120078-C MOC 135181.
